# SDR EISA99168

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEG NR 1 AIR TURN BACK DUE TO POOR RIGHT PACK OUTFLOW AND NO PRESSURIZATION.  GROUND OPS CHECK PRESSURE SYSTEM PER MM 21-31-00.  NO DEFECTS NOTED OF FOR FURTHER FLIGHT.  (M)
